# SDR ASOA201001361

- Difficulty date: September 16, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N970EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7527
- Aircraft time: 20,688 hours, 18,198 cycles
- Engine: Ge CF34*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fs 280 Lbl9
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM STRUCTURE HAS A CRACK AT FS 280.0 LBL 9.0 INBD CLIP.  UPON FURTHER INVESTIGATION FOUND ADDITIONAL DAMAGE AT FS 280 BETWEEN RBL 9 AND LBL 9.
